MathSciNet Relay Station
MathSciNet bibliographic data
MR159780 (28 #2996) 10.06
Pearson, Erna H. On the congruences $(p-1)!\equiv -1$ and $2\sp{p-1}\equiv 1\,({\rm mod}\,p\sp{2})$. Math. Comp. 17 1964 194–195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement